# SDR CALA2019112702100

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 82,877 hours, 32,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337062220600
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG W/W AT KEEL BEAM - DOOR FITTING FWD LUG HAS A AREA WITH CHA FING AROUNDTHE BOLT SUPPORT TASK AD RELATED PER HAECO LCQ NR 92 92371  REMOVED R/H FWD HINGE FITTING AND R/H ACTUATOR FITTING REAMED AN D INSTALLED FREEZE PLUGS IN BOTTOM PANEL AND LONGERON LAYERS LOC ATED DRILLED AND INSTALLED REPLACEMENT HINGE AND ACTUATOR FITTIN G IAW EC/RA 5331-02528
